# SDR S2YA04027

- Difficulty date: August 26, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 9402
- Condition: Inoperative
- Location: Cargo Door
- Part time: 10,972 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED CARGO DOOR OPEN INDICATION.  THE CREW MADE AN AIR-TURN-BACK.  THE AC WAS INSPECTED BY MECHANIC WHO CHECKED THE PSEU`S MEMORY AND FOUND THE CARGO DOOR OVER-CENTER PROXIMITY SENSOR HAD LOGGED SEVERAL FAULTS.  MECHANIC REPLACED THE PROXIMITY SENSOR.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
